Acta Mathematica, 1948, Volume 80

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] On a non-linear total differential equation in normed linear spaces

Aristotle D. Michal Pasadena, California

TBD mathscidoc:1701.33969

Acta Mathematica, 80, (1), 1-21, 1948.12
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 339 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über den Bereich Absoluter Konvergenz der Poincaréschen Reihen

Hans Petersson Hamburg

TBD mathscidoc:1701.33970

Acta Mathematica, 80, (1), 23-63, 1948.12
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Non-homogeneous ternary quadratic forms

H. Davenport University College, London

TBD mathscidoc:1701.33971

Acta Mathematica, 80, (1), 65-95, 1948.12
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 720 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Mean motions and values of the Riemann zeta function

Vibeke Borchsenius Copenhagen Børge Jessen Copenhagen

TBD mathscidoc:1701.33972

Acta Mathematica, 80, (1), 97-166, 1948.12
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 510 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A contribution to the theory of divergent sequences

G. G. Lorentz Tübingen

TBD mathscidoc:1701.33973

Acta Mathematica, 80, (1), 167-190, 1948.12
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 791 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über die Lineare Zerlegung der den Ganzen Modul-Formen von Höherer Stufe Entsprechenden Dirichletreihen in Vollständige Eulersche Produkte

Hans Petersson Hamburg

TBD mathscidoc:1701.33974

Acta Mathematica, 80, (1), 191-221, 1948.12
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über Rationale Punkte auf Kurven Dritter Ordnung vom Geschlechte Eins

A. Wiman Lund

TBD mathscidoc:1701.33975

Acta Mathematica, 80, (1), 223-257, 1948.12
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 339 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Spaces with non-positive curvature

Herbert Busemann Los Angeles, Cal.

TBD mathscidoc:1701.33976

Acta Mathematica, 80, (1), 259-310, 1948.12
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 963 downloads ] [ 0 comments ] [ Cited by 71 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved